Advanced Search
Article Contents
Article Contents

A priori estimates for the obstacle problem of Hessian type equations on Riemannian manifolds

Abstract Related Papers Cited by
  • We are concerned with A priori estimates for the obstacle problem of a wide class of fully nonlinear equations on Riemannian manifolds. We use new techniques introduced by Bo Guan and derive new results for A priori second order estimates of its singular perturbation problem under fairly general conditions. By approximation, the existence of a $C^{1,1}$ viscosity solution is proved.
    Mathematics Subject Classification: Primary: 35B45, 35J60; Secondary: 58J05, 35D40.


    \begin{equation} \\ \end{equation}
  • [1]

    B. Andrews, Contraction of convex hypersurfaces in Euclidean space, Calc. Var. Partial Differential Equations, 2 (1994), 151-171.doi: 10.1007/BF01191340.


    G.-J. Bao, W.-S. Dong and H.-M. Jiao, Regularity for an obstacle problem of Hessian equations on Riemannian manifolds, J. Differential Equations, 258 (2015), 696-716.doi: 10.1016/j.jde.2014.10.001.


    L. A. Caffarelli and R. McCann, Free boundaries in optimal transport and Monge-Ampère obstacle problems, Ann. of Math., 171 (2010), 673-730.doi: 10.4007/annals.2010.171.673.


    L. A. Caffarelli, L. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations III, Functions of the eigenvalues of the Hessian, Acta Math., 155 (1985), 261-301.doi: 10.1007/BF02392544.


    M. Crandall, H. Ishii and P. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc., 27 (1992), 1-67.doi: 10.1090/S0273-0979-1992-00266-5.


    L. C. Evans, Classical solutions of fully nonlinear, convex, second order elliptic equations, Comm. Pure Appl. Math., 35 (1982), 333-363.doi: 10.1002/cpa.3160350303.


    D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations Of Second Order, 2nd edition, Springer-Verlag, New York, 1983.doi: 10.1007/978-3-642-61798-0.


    C. Gerhardt, Hypersurfaces of prescribed mean curvature over obstacles, Math. Z., 133 (1973), 169-185.


    C. Gerhardt, Closed Weingarten hypersurfaces in Riemannian manifolds, J. Differential Geom., 43 (1996), 612-641.


    B. Guan, The Dirichlet problem for Hessian equations on Riemannian manifolds, Calc. Var. Partial Differential Equations, 8 (1999), 45-69.doi: 10.1007/s005260050116.


    B. Guan, Second order estimates and regularity for fully nonlinear elliptic equations on Riemannian manifolds, Duke Math. J., 163 (2014), 1491-1524.doi: 10.1215/00127094-2713591.


    B. Guan, The Dirichlet problem for fully nonlinear ellipitc equations on Riemannian manifolds, preprint, arXiv:1403.2133.


    B. Guan, S.-J. Shi and Z.-N. Sui, On estimates for fully nonlinear parabolic equations on Riemannian manifolds, Anal. PDE, 8 (2015), 1145-1164..doi: 10.2140/apde.2015.8.1145.


    B. Guan and H.-M. Jiao, The Dirichlet problem for Hessian type elliptic equations on Riemannian manifolds, Discrete Conti. Dyn. Syst., 36 (2016), 701-714.doi: 10.3934/dcds.2016.36.701.


    E. Giusti, Superfici minime cartesiane con ostaeoli diseontinui, Arch. Ration. Mech. Anal., 35 (1969), 47-82.


    H.-M. Jiao, $C^{1,1}$ regularity for an obstacle problem of Hessian equations on Riemannian manifolds, Proc. Amer. Math. Soc., 144 (2016), 3441-3453.


    H.-M. Jiao and Y. Wang, The obstacle problem for Hessian equations on Riemannian manifolds, Nonlinear Anal., 95 (2014), 543-552.


    N. V. Krylov, Boundedly nonhomogeneous elliptic and parabolic equations in a domain, Izvestia Math. Ser., 47 (1983), 75-108.


    D. S. Kinderlehrer, Variational inequalities with lower dimensional obstacles, Israel J. Math., 10 (1971), 339-348.


    D. S. Kinderlehrer, How a minimal surface leaves an obstacle, Acta Math., 130 (1973), 221-242.


    K. Lee, The obstacle problem for Monge-Ampère equation, Comm. Partial Differential Equations, 26 (2001), 33-42.doi: 10.1081/PDE-100002244.


    Y.-Y. Li, Degree theory for second order nonlinear elliptic operators and its applications, Comm. Partial Differential Equations, 14 (1989), 1541-1578.doi: 10.1080/03605308908820666.


    J.-K. Liu and B. Zhou, An obstacle problem for a class of Monge-Ampère type functionals, J. Differential Equations, 254 (2013), 1306-1325.doi: 10.1016/j.jde.2012.10.017.


    A. Oberman, The convex envelope is the solution of a nonlinear obstacle problem, Proc. Amer. Math. Soc., 135 (2007), 1689-1694.doi: 10.1090/S0002-9939-07-08887-9.


    A. Oberman and L. Silvestre, The Dirichlet problem for the convex envelope, Trans. Amer. Math. Soc., 363 (2011), 5871-5886.doi: 10.1090/S0002-9947-2011-05240-2.


    O. Savin, A free boundary problem with optimal transportation, Comm. Pure Appl. Math., 57 (2004), 126-140.doi: 10.1002/cpa.3041.


    O. Savin, The obstacle problem for Monge Ampere equation, Calc. Var. Partial Differential Equations, 22 (2005), 303-320.doi: 10.1007/s00526-004-0275-8.


    N. S. Trudinger, The Dirichlet problem for the prescribed curvature equations, Arch. Ration. Mech. Anal., 111 (1990), 153-179.doi: 10.1007/BF00375406.


    J. Urbas, Hessian equations on compact Riemannian manifolds, in Nonlinear Problems in Mathematical Physics and Related Topics, II, Kluwer/Plenum, (2002), 367-377.doi: 10.1007/978-1-4615-0701-7_20.


    J.-G. Xiong and J.-G. Bao, The obstacle problem for Monge-Ampère type equations in non-convex domains, Commun. Pure Appl. Anal., 10 (2011), 59-68.doi: 10.3934/cpaa.2011.10.59.

  • 加载中

Article Metrics

HTML views() PDF downloads(214) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint